Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Mathematical problems in engineering

Total activitats: 31
Títol addicional
DOAJ
Hindawi
Materials science & engineering database
ISSN
1024-123X Obrir en finestra nova
Publicació / Producció
Newark, NJ : Gordon and Breach Science Publishers, 1995-
URL
http://search.proquest.com/publication/237775 Obrir en finestra nova
http://www.hindawi.com/journals/mpe/ Obrir en finestra nova

Producció científica

1 a 31 de 31 resultats
 
  • Simplified qualitative discrete numerical model to determine cracking pattern in brittle materials by means of finite element method  Accés obert

     Ochoa, J.; Garzon, D.; Linero, D. L.; Cerrolaza, M.E.
    Mathematical problems in engineering
    Vol. 2017, p. 1-14
    DOI: 10.1155/2017/3861526
    Data de publicació: 2017
    Article en revista
    Accés al text complet
  • Iterative learning control experimental results in twin-rotor device  Accés obert

     Mascaró , R.; Costa-Castelló, R.; Ramos, G.A.
    Mathematical problems in engineering
    Vol. 2017, p. 6519497-6519509
    DOI: 10.1155/2017/6519497
    Data de publicació: 2017
    Article en revista
    Accés al text complet
  • Solving some special cases of monomial ratio equations appearing frequently in physical and engineering problems  Accés obert

     Castillo, E.; Nogal, M.; Lozano-Galant, J.A.; Turmo, J.
    Mathematical problems in engineering
    Vol. 2016, p. 1-25
    DOI: 10.1155/2016/9764913
    Data de publicació: 2016
    Article en revista
    Accés al text complet
  • Mathematical methods applied to the celestial mechanics of artificial satellites  Accés obert

     Prado, A.F.B.; Masdemont, J.J.; Zanardi, M.C.; Winter, S.M.G.; Yokoyama, T.; Gomes, V. M.
    Mathematical problems in engineering
    Vol. 2015, p. 1-3
    DOI: 10.1155/2015/940427
    Data de publicació: 2015-02-02
    Article en revista
    Accés al text complet
  • Time-varying scheme for non-centralized model predictive control of large-scale systems  Accés obert

     Nuñez, A.; Ocampo-Martinez, C.A.; Maestre, J.; De Schutter, B.
    Mathematical problems in engineering
    Vol. 2015, p. 1-17
    DOI: 10.1155/2015/560702
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • LPV observer-based strategy for rejection of periodic disturbances with time-varying frequency  Accés obert

     Ramos, G. A.; Costa-Castelló, R.; Cortés , J.
    Mathematical problems in engineering
    Vol. 2015, p. 1-9
    DOI: 10.1155/2015/380609
    Data de publicació: 2015-01-01
    Article en revista
    Accés al text complet
  • Optimal Buildings' Energy Consumption Calculus through a Distributed Experiment Execution  Accés obert

     Fonseca, P.; Fonseca, A.; Garrido, N.; Ortiz, J.A.; Casanovas, J.; Salom, J.
    Mathematical problems in engineering
    Vol. 2015
    DOI: 10.1155/2015/267974
    Data de publicació: 2015-01-01
    Article en revista
    Accés al text complet
  • A finite points method approach for strain localization using the gradient plasticity formulation

     Perez, L.; Campos, A.; Lascano, S.; Oller, S.; Rodriguez-Ferran, A.
    Mathematical problems in engineering
    Vol. 2014, p. 782079-1-782079-12
    DOI: 10.1155/2014/782079
    Data de publicació: 2014-12
    Article en revista
  • Active vibration control in mechanical systems  Accés obert

     Sun, W.; Karimi, H.R.; Yin, S.; Rossell, Josep M.
    Mathematical problems in engineering
    Vol. 2014, p. 1-2
    DOI: 10.1155/2014/275087
    Data de publicació: 2014-08-04
    Article en revista
    Accés al text complet
  • Differentiable families of planar bimodal linear control systems  Accés obert

     Ferrer, J.; Magret, M. D.; Peña, M.
    Mathematical problems in engineering
    Vol. 2014, num. Article ID 292813, p. 1-9
    DOI: 10.1155/2014/292813
    Data de publicació: 2014-06
    Article en revista
    Accés al text complet
  • Structural stability of planar bimodal linear systems  Accés obert

     Ferrer, J.; Peña, M.; Susin, A.
    Mathematical problems in engineering
    Vol. 2014, p. 1-8
    DOI: 10.1155/2014/892948
    Data de publicació: 2014-01-01
    Article en revista
    Accés al text complet
  • Static output-feedback control for vehicle suspensions: a single-step linear matrix inequality approach  Accés obert

     Rubió-Massegú, J.; Palacios-Quiñonero, F.; Rossell, Josep M.; Karimi, H.R.
    Mathematical problems in engineering
    Vol. 2013, num. Article ID 907056, p. 1-12
    DOI: 10.1155/2013/907056
    Data de publicació: 2013-12-20
    Article en revista
    Accés al text complet
  • Upper bounds for the distance between a controllable switched linear system and the set of uncontrollable ones  Accés obert

     Clotet, J.; Magret, M. D.
    Mathematical problems in engineering
    Vol. 2013, p. 1-9
    DOI: 10.1155/2013/948147
    Data de publicació: 2013-05-28
    Article en revista
    Accés al text complet
  • Controllability of continuous bimodal linear systems  Accés obert

     Ferrer, J.; Pacha, Juan R; Peña, M.
    Mathematical problems in engineering
    Vol. 2013, p. 1-14
    DOI: 10.1155/2013/342548
    Data de publicació: 2013-05-01
    Article en revista
    Accés al text complet
  • Validation of Data Association for Monocular SLAM  Accés obert

     Guerra, E.; Munguia, R.F.; Bolea, Y.; Grau, A.
    Mathematical problems in engineering
    Vol. 2013, p. 1-11
    DOI: 10.1155/2013/671376
    Data de publicació: 2013-05
    Article en revista
    Accés al text complet
  • Mathematical Methods Applied to the Celestial Mechanics of Artificial Satellites 2013  Accés obert

     Prado, A.F.B.; Masdemont, J.J.; Zanardi, M.C.; Winter, S.M.G.; Yokoyama, T.; Gomes, V. M.
    Mathematical problems in engineering
    Vol. 2013, num. ID 854317, p. 1-5
    DOI: 10.1155/2013/854317
    Data de publicació: 2013
    Article en revista
    Accés al text complet
  • Consistency of the duhem model with hysteresis

     Fuad Mohammad, M.; Ikhouane, F.
    Mathematical problems in engineering
    Vol. 2013, p. 1-16
    DOI: 10.1155/2013/586130
    Data de publicació: 2013
    Article en revista
  • MIMO LPV state-space identification of open-flow irrigation canal systems  Accés obert

     Bolea, Y.; Chefdor, N.; Grau, A.
    Mathematical problems in engineering
    Vol. 2012, p. 1-16
    DOI: 10.1155/2012/948936
    Data de publicació: 2012-11
    Article en revista
    Accés al text complet
  • Discrete-time multioverlapping controller design for structural vibration control of tall buildings under seismic excitation  Accés obert

     Palacios-Quiñonero, F.; Rubió-Massegú, J.; Rossell, Josep M.; Karimi, H.R.
    Mathematical problems in engineering
    Vol. 2012, p. 1-20
    DOI: 10.1155/2012/636878
    Data de publicació: 2012-10-22
    Article en revista
    Accés al text complet
  • Structural vibration control for a class of connected multistructure mechanical systems  Accés obert

     Palacios-Quiñonero, F.; Rossell, Josep M.; Rubió-Massegú, J.; Karimi, H.R.
    Mathematical problems in engineering
    Vol. 2012, p. 1-23
    DOI: 10.1155/2012/942910
    Data de publicació: 2012-10-21
    Article en revista
    Accés al text complet
  • Monocular SLAM for visual odometry: a full approach to the delayed inverse-depth feature initialization method  Accés obert

     Munguia, R.F.; Grau, A.
    Mathematical problems in engineering
    Vol. 2012, p. 1-26
    DOI: 10.1155/2012/676385
    Data de publicació: 2012-09
    Article en revista
    Accés al text complet
  • SDSim: A novel simulator for solar drying processes  Accés obert

     Bolea, Y.; Grau, A.; Miranda, A.
    Mathematical problems in engineering
    Vol. 2012, p. 1-25
    DOI: 10.1155/2012/976452
    Data de publicació: 2012-06
    Article en revista
    Accés al text complet
  • Mathematical Methods Applied to the Celestial Mechanics of Artificial Satellites  Accés obert

     Prado, A.; Zanardi, M.; Yokoyama, T.; Giuliatti, S.; Masdemont, J.J.
    Mathematical problems in engineering
    Vol. 2012, p. 1-7
    DOI: 10.1155/2012/979752
    Data de publicació: 2012
    Article en revista
    Accés al text complet
  • An adaptive remeshing procedure for proximity maneuvering spacecraft formations  Accés obert

     Garcia-Taberner, L.; Masdemont, J.J.
    Mathematical problems in engineering
    Vol. 2012, p. 1-14
    DOI: 10.1155/2012/429479
    Data de publicació: 2012
    Article en revista
    Accés al text complet
  • Digital repetitive control under non-uniform sampling: an LMI stability analysis  Accés obert

     Ramos, G.A.; Olm, Josep M.; Costa-Castelló, R.
    Mathematical problems in engineering
    Vol. 2011, p. 1-16
    DOI: 10.1155/2011/120570
    Data de publicació: 2011-07-01
    Article en revista
    Accés al text complet
  • Linear robust output regulation in a class of switched power converters  Accés obert

     Olm, Josep M.; Biel, D.
    Mathematical problems in engineering
    Vol. 2010, p. 1-22
    DOI: 10.1155/2010/724531
    Data de publicació: 2010-07-15
    Article en revista
    Accés al text complet
  • Output regulation problem for differentiable families of linear systems  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical problems in engineering
    Vol. 2010, num. ID 698548, p. 1-9
    DOI: 10.1155/2010/698548
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • Dynamical analysis of an interleaved single inductor TITO switching regulator  Accés obert

     El Aroudi, A.; Moreno-Font, V.; Benadero, L.
    Mathematical problems in engineering
    Vol. 2009, num. 946245, p. 1-19
    DOI: 10.1155/2009/946245
    Data de publicació: 2009-06
    Article en revista
    Accés al text complet
  • New delay-dependent stability criteria for uncertain neutral systems with mixed time-varying delays and nonlinear perturbations

     Karimi, H.R.; Zapateiro, M.F.; Luo, N.
    Mathematical problems in engineering
    DOI: 10.1155/2009/759248
    Data de publicació: 2009
    Article en revista
  • An LPV Fractional Model for Canal Control

     Grau, A.; Martinez, H.; Martinez-Gonzalez, R.; Bolea, Y.
    Mathematical problems in engineering
    Vol. 2009, num. 471540, p. 1-18
    Data de publicació: 2009-01
    Article en revista
  • Bounding the Output Error in a Buck Power Converter Using Perturbation Theory

     Fabiola, A.; Fossas, E.; Martinez-seara, Tere; Gerard, T.
    Mathematical problems in engineering
    Vol. 2008, num. doi:10.115, p. 1-20
    Data de publicació: 2008-10
    Article en revista